Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on a theorem of Ahern and Sarason


Author: James Dudziak
Journal: Proc. Amer. Math. Soc. 98 (1986), 38-40
MSC: Primary 46J15; Secondary 30H05, 46J30
MathSciNet review: 848871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A strong weak* maximality theorem due to Ahern and Sarason is simply deduced from a more easily obtained and weaker maximality theorem of Garnett.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30H05, 46J30

Retrieve articles in all journals with MSC: 46J15, 30H05, 46J30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0848871-1
PII: S 0002-9939(1986)0848871-1
Article copyright: © Copyright 1986 American Mathematical Society